# SDR ASAA2019120961517

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- Aircraft time: 14,939 hours, 5,049 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Part number: 341F010000
- Part serial: 14670
- Condition: Failed
- Location: Wing Anti Ice
- Part time: 14,943 hours, 5,051 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H WING ANTI-ICE FAULTED DURING DESCENT. GROUNDED - YES. BMC2 LOGGED 36-11-00 PRESS REG-V 4001HAZ OR SOL 10HAZ OR SENSE LINE. BMC2 BITE CK NORMAL, REF MM 36-11-00-740-001A B. SNYDER 09210. ACCOMPLISHEDFUNCTIONAL TEST OF SENSE LINES CONNECTED TO BLEED PRV. FOUND BAD SENSE LINE UPSTREAM OF PRV AND NION PER M/M 36-11-00-720-007-A01, STEP 4A FUNCTIONAL TEST OF SENSE LINE CONNECTED TO CONTROL SOLONOID LEAK CK GOOD PER STEP B, T.TRIMBLE 15732. REPLACED BLEED PRV CONTROL SOLONOID PER AMM 36-11-55. REPLACVED SENSE LINE BETWEEN BLEED PRV CONTROL SOLONOID AND INTERSTAGE DUCT REF. AMM 36-11-49. PERFORMED FUNCTIONAL TEST OF BLEED PRF CONTROL SOLONOID PER AMM 36-11-55-720-001-A, TEST GOOD. LEAK TESTED SENSE LINE AND UNION REF. AMM 36-11-49. REPLACED UNION AT INTERSTAGE DUCT PER AMM 36-11-49. UNION AND SENSE LINE LEAK TEST GOOD. PERFORMED TAXI WITH WING ANTI-ICE ON, NO FAULTS OBN ECAM. PERFORMED BITE OF BMC 2, TEST OK. PRV OPERATED NORMALLY FOR DURATION OF ENGINE RUN. A/C OK FOR SERVICE.
